MathSciNet Relay Station
MathSciNet bibliographic data
MR2114657 (2005i:11076) 11G05
Siksek, Samir On standardized models of isogenous elliptic curves. Math. Comp. 74 (2005), no. 250, 949–951 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement